Wildfire, Northampton
- When
- April 10, 1:00 PM EST to 2:00 PM EST
- Where
- Northampton forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 40.754, -75.307 (the zone’s center; the record gives no point)
A wildfire burned about five acres of brush in East Allen Township in the vicinity of Sickle Road.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A wildfire burned about five acres of brush in East Allen Township in the vicinity of Sickle Road.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 10, 9:20 AM EST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 AM EDT SUN APR 10 2005
.UPDATE...
THE TEXT FORECAST WILL BE UPDATED TO REMOVE SOME AFTERNOON WORDING,
SINCE WE ARE MOVING INTO THE AFTERNOON. THE HIGH TEMPERATURES LOOK
GENERALLY OK, ALTHOUGH ITS POSSIBLE THAT THE ZONE GROUP FOR THE
LEHIGH VALLEY INTO NORTHERN NJ WILL GET INTO THE LOWER 70S AS WELL.
WE WILL CONTINUE TO SAY HIGHS AROUND 70 FOR THESE ZONES, BUT WE WILL
MONITOR THIS.
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY COASTAL WATERS SANDY HOOK NJ TO
FENWICK ISLAND DE ANZ450>455.
&&
.SHORT TERM (TODAY THROUGH TUESDAY)...
TODAY...A VERY NICE DAY IS FORECAST AS TEMPERATURES SHOULD WARM TO
THE UPPER 60S AND LOW 70S (AS SUGGESTED BY H8 TEMPS AND MODEL
SOUNDINGS), EXCEPT NEAR THE COAST AND SOUTHERN AREAS WHERE ONSHORE
FLOW FROM THE CHILLY OCEAN WILL KEEP TEMPERATURES COOLER.
A MOISTURE STARVED BACKDOOR COLD FRONT IS FORECAST TO CROSS THE
REGION TONIGHT AS AN UPPER TROUGH IN EASTERN CANADA DIGS SOUTHWARD.
AS THIS UPPER TROUGH DIGS SOUTH, IT CLOSES OFF AND DEEPENS OVER THE
GULF OF MAINE. THIS PATTERN WILL BRING VERY COOL WEATHER TO THE
REGION EARLY NEXT WEEK AS H8 TEMPS ARE FORECAST TO DROP TO TO MINUS
5C NORTH AND TO 3C SOUTH MONDAY...THEN TO MINUS 5 TO MINUS 10 ON
TUESDAY. MAV FORECAST TEMPS GENLY LOOK REASONABLE.
&&
.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...
NO MAJOR CHANGES WERE MADE TO THE PREVIOUS FCST WITH COOL AIR
CONTINUING TO COME DOWN OVER THE REGION INITIALLY FROM THE NORTH,
THEN THE COOL AIR REMAINS IN PLACE WITH A CONTINUED OCEAN FLOW.
INITIALLY THIS FLOW IS DRY AND ONLY HAS CLOUDS, BUT AS LOW PRESSURE
MOVES BY TO THE SOUTH THU/FRI, SOME -SHRA COULD DVLP. LONG RANGE GFS
SUGGESTS THAT THE PERSISTENT OCEAN FLOW AND LOW TO THE SOUTHEAST
COULD BRING MOISTURE IN NEXT WEEKEND, SINCE CONFIDENCE IS NOT HIGH,
I WILL LEAVE UP TO DAY SHIFT TO REEVALUATE.
&&
.AVIATION...
VFR THE NEXT 24 HOURS(THROUGH 06Z). MID AND HIGH LEVEL CLOUDS WILL
THICKEN TONIGHT AHEAD OF A BACKDOOR COLD FRONT WHICH IS SLATED TO
MOVE THROUGH THE REGION BETWEEN 06Z AND 12Z.
&&
.MARINE...
WILL TAKE DOWN THE SMALL CRAFT ADVISORY FOR THE LOWER BAY, BUT WILL
LEAVE UP FOR THE OCEAN WATERS. IT APPEARS THE NORTHERN WATERS WILL
HAVE A LULL(NON SMALL CRAFT CONDITIONS) MOST OF TONIGHT BEFORE WINDS
AND SEAS PICK UP AGAIN BEHIND A BACKDOOR COLD FRONT. HEADLINED THE
LOWER BAY FOR POSSIBLE SMALL CRAFT CONDITIONS ON MONDAY IN GUSTY
NORTHEAST WINDS. WWIII LOOKED A LITTLE UNDER DONE FOR MONDAY IN THE
NORTHEAST FLOW. WE HAVENT BOUGHT COMPLETELY INTO THE NAM AS OF YET.
ITS FORECASTING GALE FORCE GUSTS ON MONDAY AT BUOY 025. WILL TOP
OUT AT 30 KT AT THIS TIME.
&&
.TIDES...
TIDES ON THE OCEAN FRONT WERE ONLY A FEW TENTHS OVER ASTRONOMICAL
GUIDANCE. ON THE DELAWARE RIVER, THEY HAD HIGHER DIFFERENCE.
CONSIDERING THIS AND WITH LIGHTER WINDS TODAY, I DONT EXCEPT ANY
MINOR FLOODING ON THE OCEAN FRONT, BUT SOME AREAS ON THE DELAWARE
RIVER COULD SEE MINOR FLOODING AROUND HIGH TIDES. TONIGHT, TIDES DO
INCREASE SOME WITH THE RETURN OF MORE ONSHORE FETCH AS THE BACKDOOR
MOVES THROUGH. THESE TIDES IF THEY DONT DEVELOP TONIGHT SHOULD
DEVELOP ON MONDAY WITH THE CONTINUED NE FLOW. LONGER RANGE, MINOR
FLOODING REMAINS POSSIBLE WITH CONTINUED ONSHORE FLOW WITH
REINFORCING FRONTS FROM THE NORTH.
&&
SHORT TERM/LONG TERM...RNS
AVIATION/MARINE...KRUZDLO
UPDATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 321 AM EDT SUN APR 10 2005 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-111000- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 321 AM EDT SUN APR 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RNS
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5442667.